# SDR SWIA202081751815

- Difficulty date: July 31, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN GUSSET L/H BEAM FR.89.   REMOVED AND REPLACED GUSSET FOR LH BEAM FR 89 DUE TO OUT OF LIMITS CRITERIA, REF. EMB SRM.
